# SDR AUS20030819

- Difficulty date: July 31, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Worn
- Location: Fuel Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL BOOST PUMP WIRING CHAFING. FOUND DURING INSPECTION IAW SBPC12/37.
